www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/12900

Title: Benford's law is a simple consequence of Zipf's law
Authors: Egghe, Leo
Issue Date: 2011
Citation: ISSI Newsletter, 7(3), p. 55-56
URI: http://hdl.handle.net/1942/12900
Category: A3
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.